Alert archive / Hawaii / High Wind Watches in 2012

High Wind Watch 2, NWS Honolulu, HI

June 15, 2012Hawaii County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high wind watch at Jun 15, 2012, 3:46 PM HST for Hawaii County, Kalawao County, Hawaii. It took effect at Jun 17, 2012, 6:00 PM HST. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 15, 2012, 3:46 PM HST (01:46 UTC)
In effect from
Jun 17, 2012, 6:00 PM HST
Expired
Jun 17, 2012, 3:30 PM HST
In force
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Kalawao County, HI

The radar

The Kamuela/Kohala Apt radar (PHKM), 57 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Hilo, (PITO), launched 00:00Z, 1.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 00:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 00:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WWHW70 PHFO 160146
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
346 PM HST FRI JUN 15 2012

HIZ022-028-161500-
/O.NEW.PHFO.WI.Y.0026.120617T0400Z-120618T0400Z/
/O.NEW.PHFO.HW.A.0002.120618T0400Z-120619T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
INCLUDING THE CITIES OF...
HALEAKALA NATIONAL PARK ABOVE 6000 FEET...
MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
346 PM HST FRI JUN 15 2012

...WIND ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST
SUNDAY...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST
SUNDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND
WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. 

* WINDS...SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED SATURDAY
  NIGHT AND SUNDAY. WINDS WILL TURN EAST SUNDAY NIGHT AND COULD
  INCREASE FURTHER. SUSTAINED SPEEDS MIGHT EXCEED 45 MPH SUNDAY
  NIGHT AND MONDAY WITH GUSTS POSSIBLY OVER 60 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE TRAVEL TO THE SUMMIT
  DIFFICULT AND POTENTIALLY DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH...WITH GUSTS
OVER 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION.

A HIGH WIND WATCH FOR THE SUMMITS MEANS THERE IS THE POTENTIAL
FOR SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF 60 MPH OR
STRONGER. PEOPLE PLANNING TRAVEL TO THE SUMMITS SHOULD CONTINUE TO
MONITOR LATEST FORECASTS.

&&

$$
R BALLARD
4 follow-up statements
897 
WWHW70 PHFO 161437
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
437 AM HST SAT JUN 16 2012

HIZ022-028-170345-
/O.CON.PHFO.WI.Y.0026.120617T0400Z-120618T0400Z/
/O.CON.PHFO.HW.A.0002.120618T0400Z-120619T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
INCLUDING THE CITIES OF...
HALEAKALA NATIONAL PARK ABOVE 6000 FEET...
MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
437 AM HST SAT JUN 16 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST SUNDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY
EVENING THROUGH MONDAY AFTERNOON. 

* WINDS...EAST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE TRAVEL TO THE SUMMIT 
  DIFFICULT AND POTENTIALLY DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH...WITH GUSTS
OVER 50 MPH...ARE EXPECTED. MOTORISTS SHOULD DRIVE CAREFULLY.

A HIGH WIND WATCH FOR THE SUMMITS MEANS THAT SUSTAINED WINDS OF
AT LEAST 45 MPH...OR GUSTS OF 60 MPH OR STRONGER...COULD OCCUR. IF
YOU PLAN TRAVEL TO THE SUMMITS...PLEASE MONITOR THE LATEST
FORECASTS AND CONDITIONS.

&&

$$
673 
WWHW70 PHFO 170131
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 PM HST SAT JUN 16 2012

HIZ022-028-171445-
/O.EXT.PHFO.WI.Y.0026.120617T0131Z-120618T0400Z/
/O.CON.PHFO.HW.A.0002.120618T0400Z-120619T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
INCLUDING THE CITIES OF...
HALEAKALA NATIONAL PARK ABOVE 6000 FEET...
MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
331 PM HST SAT JUN 16 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SUNDAY. A HIGH
WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON. 

* WINDS...EAST 30 TO 45 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...WHILE ADVISORY STRENGTH WINDS ARE OCCURRING NOW...THE
  STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON.

* IMPACTS...WINDS THIS STRONG CAN MAKE TRAVEL TO THE SUMMIT 
  DIFFICULT AND POTENTIALLY DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH...WITH GUSTS
OVER 50 MPH...ARE EXPECTED. MOTORISTS SHOULD DRIVE CAREFULLY.

A HIGH WIND WATCH FOR THE SUMMITS MEANS THAT SUSTAINED WINDS OF
AT LEAST 45 MPH...OR GUSTS OF 60 MPH OR STRONGER...COULD OCCUR.
IF YOU PLAN TRAVEL TO THE SUMMITS...PLEASE MONITOR THE LATEST
FORECASTS AND CONDITIONS.

&&

$$
441 
WWHW70 PHFO 171339
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
339 AM HST SUN JUN 17 2012

HIZ022-028-180245-
/O.CON.PHFO.WI.Y.0026.000000T0000Z-120618T0400Z/
/O.CON.PHFO.HW.A.0002.120618T0400Z-120619T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
INCLUDING THE CITIES OF...
HALEAKALA NATIONAL PARK ABOVE 6000 FEET...
MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
339 AM HST SUN JUN 17 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY AFTERNOON. 

* WINDS...EAST 30 TO 50 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...WHILE ADVISORY STRENGTH WINDS ARE OCCURRING NOW...THE
  STRONGEST WINDS WILL OCCUR TONIGHT.

* IMPACTS...WINDS THIS STRONG CAN MAKE TRAVEL TO THE SUMMIT 
  DIFFICULT AND POTENTIALLY DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH...WITH GUSTS
OVER 50 MPH...ARE EXPECTED. MOTORISTS SHOULD DRIVE CAREFULLY.

A HIGH WIND WATCH FOR THE SUMMITS MEANS THAT SUSTAINED WINDS OF
AT LEAST 45 MPH...OR GUSTS OF 60 MPH OR STRONGER...COULD OCCUR.
IF YOU PLAN TRAVEL TO THE SUMMITS...PLEASE MONITOR THE LATEST
FORECASTS AND CONDITIONS.

&&

$$
835 
WWHW70 PHFO 180130
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 PM HST SUN JUN 17 2012

...GUSTY TRADE WINDS IN STORE OVER THE ISLANDS ON MONDAY WITH
STRONG WINDS DEVELOPING ON THE HIGH SUMMITS OF MAUI AND THE BIG
ISLAND TONIGHT AND MONDAY...

HIZ022-028-181430-
/O.UPG.PHFO.WI.Y.0026.000000T0000Z-120618T0400Z/
/O.UPG.PHFO.HW.A.0002.120618T0400Z-120619T0400Z/
/O.NEW.PHFO.HW.W.0005.120618T0200Z-120619T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
INCLUDING THE CITIES OF...
HALEAKALA NATIONAL PARK ABOVE 6000 FEET...
MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
330 PM HST SUN JUN 17 2012

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. THE HIGH WIND WATCH IS NO LONGER
IN EFFECT. 

* WINDS...EAST 30 TO 50 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...STRONG WINDS ALREADY OCCURRING ON THE HIGH SUMMITS WILL
  INCREASE ABOVE 45 MPH TONIGHT AND PERSIST INTO MONDAY.

* IMPACTS...WINDS THIS STRONG WILL PRODUCE HAZARDOUS DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS WINDS OF AT LEAST 40 MPH...OR GUSTS OF
60 MPH OR HIGHER...ARE EXPECTED.

&&

$$

HIZ001>021-023>027-181430-
/O.NEW.PHFO.WI.Y.0027.120618T1600Z-120619T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR-
INCLUDING THE CITIES OF...LIHUE...PRINCEVILLE...POIPU...WAIMEA...
HANAPEPE...KOKEE STATE PARK...HONOLULU...WAIKIKI...HAWAII KAI...
KAPOLEI...NANAKULI...MAKAHA...HALEIWA...WAIALUA...KAHUKU...
PUNALUU...LAIE...KAILUA...KANEOHE...WAIMANALO...MILILANI...
WAHIAWA...PEARL CITY...MAKAKILO...KALAUPAPA...KAUNAKAKAI...
MANELE...LANAI CITY...WAILUKU...LAHAINA...KAANAPALI...KAHULUI...
HANA...MAKAWAO...KIHEI...MAKENA...KAILUA-KONA...MILOLII...
SOUTH POINT...PAHALA...HILO...VOLCANO...HONOKAA...KAMUELA...
WAIKOLOA...BRADSHAW FIELD...SADDLE ROAD ABOVE 5000 FEET
330 PM HST SUN JUN 17 2012

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM HST MONDAY. 

* WINDS...EAST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...TRADE WINDS WILL STRENGTHEN OVERNIGHT AND BECOME VERY
  BREEZY AND GUSTY ON MONDAY...ESPECIALLY OVER AND DOWNWIND OF
  TERRAIN.

* IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND 
  MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH...WITH GUSTS
OVER 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION.

&&

$$

WROE

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high wind watch went out at Jun 15, 3:42 PM HST, 4 minutes earlier.

Area forecast discussion, Jun 15, 3:42 PM HST, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE HONOLULU HI
342 PM HST FRI JUN 15 2012

.SYNOPSIS...
HIGH PRESSURE WILL STRENGTHEN TO THE NORTHEAST OF THE STATE THE
NEXT FEW DAYS. THIS WILL LEAD TO AN INCREASE IN TRADE WINDS. AN
UPPER LEVEL LOW PASSING OVER THE ISLANDS WILL BRING PERIODS OF
HIGH CLOUDINESS...AND MIGHT BRING AN ISOLATED THUNDERSTORM OR TWO TO
THE ISLANDS...BUT MOST AREAS WILL REMAIN DRY THROUGH THE WEEKEND.

&&

.DISCUSSION...
A SURFACE RIDGE NOT FAR TO THE NORTH OF THE ISLANDS CONTINUES TO
KEEP TRADES ON THE LIGHT SIDE. MEANWHILE...A FAIRLY STRONG UPPER
LEVEL LOW IS ABOUT 435 MILES NE OF HILO AND MOVING TOWARD THE W AT
10 KT. MOISTURE FROM HIGHER LATITUDES IS SLOWLY BEING PULLED INTO
THE CIRCULATION OF THE UPPER LOW...RESULTING IN THE PATCHY MID AND
HIGH CLOUDS OVER THE ISLANDS THIS AFTERNOON. THE BOUNDARY LAYER IS
RELATIVELY DRY AND STABLE WITH INVERSIONS NEAR 6000-7000 FEET.

THE UPPER LOW IS MAKING WHAT MIGHT ORDINARILY BE A RELATIVELY EASY
FORECAST MORE COMPLICATED. THE MODELS ARE SUGGESTING A CONSIDERABLE
AMOUNT OF UNSTABLE AIR ALOFT WITH THIS LOW...WITH 500-700 MB LAPSE
RATES OF 7-8 DEG C/KM...AS WELL AS CONTINUING TO ADD ADDITIONAL
MOISTURE TO THE CIRCULATION AS IT PASSES OVER THE ISLANDS LATE
SATURDAY AND SUNDAY. A COUPLE OF THE MODELS...INCLUDING THE NAM
AND THE NCEP 4 KM WRF-ARW RUN...ARE SUGGESTING THE UPPER LOW WILL
MOISTEN THE MID LEVELS ENOUGH TO GENERATE ISOLATED ELEVATED
THUNDERSTORMS WITH CLOUD BASES ABOVE THE INVERSION. THIS IS VERY
UNUSUAL FOR HAWAII BUT IT HAS HAPPENED BEFORE...SUCH AS ON 27 MAY
2000. ANY THUNDERSTORMS THAT DO FORM WOULD PROBABLY NOT PRODUCE
MUCH RAINFALL...ESPECIALLY SINCE THERE WILL BE A VERY DRY LAYER
ALOFT THAT THE PRECIPITATION WOULD BE FALLING INTO. HAVE TAKEN THE
ADVICE OF THE MORNING FORECASTER AND INCLUDED A SLIGHT CHANCE OF A
THUNDERSTORM FOR SATURDAY NIGHT AND SUNDAY FOR ALL AREAS. THIS IS
ONLY A TOKEN SLIGHT CHANCE AND WOULD NOT BE FROM OUR MORE TYPICAL
DOWNPOUR-PRODUCING DEEP TROPICAL CONVECTION. WHAT IS MUCH MORE
LIKELY IS THAT WE/LL JUST SEE PERIODS OF HIGH CLOUDINESS AT TIMES
THROUGH SUNDAY.

THE PRESSURE GRADIENT AROUND THE UPPER LEVEL LOW WILL TIGHTEN IN
THE MID LEVELS...LEADING TO INCREASING WINDS FOR THE HIGHER
ELEVATIONS. THE MODELS SEEM TO BE IN PRETTY GOOD AGREEMENT THAT
WINDS WILL RAMP UP A NOTCH SATURDAY NIGHT TO ADVISORY LEVELS...
THEN RAMP UP AGAIN SUNDAY NIGHT. SOME OF THE MODELS ARE SUGGESTING
WINDS COULD EXCEED SUMMIT WARNING CRITERIA SUNDAY NIGHT AND
MONDAY...ALTHOUGH THIS WILL BE HIGHLY DEPENDENT ON THE TRACK AND
INTENSITY OF THE UPPER LOW.

ONCE THE UPPER LOW GOES BY...THE HIGH CLOUDS SHOULD CLEAR AND DRY
TRADE WIND WEATHER IS EXPECTED SUNDAY INTO MONDAY. THE NEXT AREA
OF LOW LEVEL MOISTURE RIDING IN ON THE TRADES WILL BRING A BUMP
UP IN SHOWER COVERAGE ON TUESDAY.

STRENGTHENING HIGH PRESSURE TO OUR NORTHEAST WILL RESULT IN A
RETURN TO MODERATE TRADES SATURDAY...WITH FRESH TO POSSIBLY STRONG
TRADES SUNDAY INTO MONDAY. THE HIGH IS EXPECTED TO WEAKEN NORTH OF
THE ISLANDS BY THE MIDDLE OF NEXT WEEK WITH THE TRADES RETURNING
TO MODERATE LEVELS.

&&

.MARINE...
THE INCREASING TRADES WILL REQUIRE SMALL CRAFT ADVISORIES FOR AT
LEAST THE TYPICALLY WINDIER COASTAL WATERS AREAS THIS WEEKEND.
WITH A LONG FETCH OF TRADES UPSTREAM FROM THE ISLANDS...WE SHOULD
ALSO SEE INCREASINGLY ROUGH AND SLOPPY EAST SHORE SURF AS WELL.
COULD SEE HIGH SURF ADVISORIES FOR EAST FACING SHORES MONDAY OR
TUESDAY.

&&

.AVIATION...
VFR WILL PREVAIL FOR THE TERMINALS THRU THE PD. LGT TRADE FLOW WILL
STRENGTHEN SIGNIFICANTLY OVER THE NEXT 24 HRS. AIRMET TANGO FOR
LLVL LEE TURB WILL LIKELY MAKE AN APPEARANCE LATE TONIGHT OR PERHAPS
SAT MORNING. ANY MVFR CONDITIONS WILL MAKE A SHIFT BACK TOWARDS
WINDWARD/MT TERRAIN.

THE MID-UPR LOW INVOF HAWAII ALSO PRODUCING SOME MID LVL BUMPS ALG
WITH SOME MID LVL CLD/-SHRA/-SN/ICE LOCALLY. CONTINUING TO SEE MORE
PIREPS INDICATING MOD TURB IN THE MID LVLS. WILL BE ISSUING AN
AIRMET FOR THIS TURB SINCE IT IS MORE PERISTENT AND WIDESPREAD THAN
ANTICIPATED. A STRONG JET MAX WITH NE WND TO 90KT EXTENDS WELL NNE
OF HI WHICH MAY PRODUCE ADDITIONAL HIGH LVL CHOP.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 PM SATURDAY TO 6 PM HST SUNDAY FOR
HALEAKALA SUMMIT-BIG ISLAND SUMMITS.

HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON FOR
HALEAKALA SUMMIT-BIG ISLAND SUMMITS.

&&

DISCUSSION/MARINE...R BALLARD
AVIATION...DEJESUS

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:46 PM HSTWind AdvisoryHFOHawaii, Kalawao48 hr
Jun 16, 3:34 AM HSTSmall Craft AdvisoryHFO4 days

Nearby

High Wind Watches in Hawaii, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.